# SDR UF6A981015

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - EMERGENCY EXIT LIGHT NEXT TO AFT PASSENGER DOOR INOPERATIVE.   MAINTENANCE REMOVED EXIT LIGHT, VISUALLY INSPECTED LIGHT AND ASSOCATED WIRING.  RE-INSTALLED EXIT LIGHT AND SYSTEM OPS CHECKED GOOD. NO DEFECTS NOTED.  (X)
